# SDR CALA2018020900514

- Difficulty date: February 6, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 50,319 hours, 21,869 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348020220201
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO UNDER FLOOR,  FRAMES 65 - 66 STRINGER 40R HAS CORROSION. REMOVED AND REPLACED THE STRINGER  IAW  SRM 51-42-11, PAR A, E, & F.
